# SDR N6WA2013032502

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 21,050 hours, 14,479 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR HANDLE, LOOSE AT ROW 12CD.  TIGHTENED AND TORQUED SCREW ON EMERGENCY DOOR HANDLE AT ROW 12CD.  CHECKS GOOD.
